# SDR SIMA200524107

- Difficulty date: August 23, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fs 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PREVIOUS REPAIR, REF FAA FOR 337 DATED DEC 9, 2004, OF THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  REMOVED THE EXISTING REPAIR AND CLEANED THE AREA.  FABRICATED A REPAIR PLATE AND TWO SHIMS.  REPAIR DONE IAW EMB 145 SRM, EMB145/1142 REV 30, CHAPTERS 53-00-10 FIG 201.  (M)
